# SDR 9521319305

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude Ind
- Part number: 6224507001
- Condition: Malfunctioned
- Location: Cockpit Right
- Part time: 27,684 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MSP-MCO, FIRST OFFICER'S ATTITUDE INDICATOR FLAGGED WITH INTERMITTENT READINGS.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICER'S ATTITUDE INDICATOR.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
